JournalscmhVol. 94, No. 4pp. 833–853

Characterization of generic projective space bundles and algebraicity of foliations

  • Carolina Araujo

    Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
  • Stéphane Druel

    Université Claude Bernard Lyon 1, Villeurbanne, France
Characterization of generic projective space bundles and algebraicity of foliations cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we consider various notions of positivity for distributions on complex projective manifolds. We start by analyzing distributions having big slope with respect to curve classes, obtaining characterizations of generic projective space bundles in terms of movable curve classes. We then apply this result to investigate algebraicity of leaves of foliations, providing a lower bound for the algebraic rank of a foliation in terms of invariants measuring positivity. We classify foliations attaining this bound, and describe those whose algebraic rank slightly exceeds this bound.

Cite this article

Carolina Araujo, Stéphane Druel, Characterization of generic projective space bundles and algebraicity of foliations. Comment. Math. Helv. 94 (2019), no. 4, pp. 833–853

DOI 10.4171/CMH/475